# SDR AALA20141212006

- Difficulty date: December 11, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 48,111 hours, 16,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196917
- Condition: Failed
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TE FLAP DISAGREE OCCURRED. PERFORMED QRH PROCEDURE, FLAPS EXTENDED TO 20 DEGREES, EMERGENCY DECLARED, LANDING UNEVENTFUL.   FOUND LT OTBD TE FLAP TRANSMITTER INTERMITTENT.  R & R TRANSMITTER IAW AMM 27-58-03.  SYS CHECKED NORMAL.
